Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Night sweats on meds
Jun 6, 2012

I have been on my isentress/ truvada treatment since Jan with good numbers und-vl, 500+ cd4. The problem I have is that I have consistent night sweats that have me up and soaking my clothes a couple.times a night. Is this normal? I am also on generic lexapro for depression. But this seems to have started after I switched to this combo from truvada/reyataz / azatanavir. It is wearing me out? Any thoughts?

Response from Dr. Henry

Night sweats have not been clearly linked to use of Isentress (raltegravir) so those symptoms are not normal. Lexapro can cause sweating but would be unusual to start well after initiating Lexapro and drug interactions with your new HIV meds seem unlikely. Warm environmental temps, anxiety, hormone (ie thyroid) disorders, and other conditions can cause night sweats so recommend discussing with your HIV provider. If any reader has had night sweats linked to raltegravir please share your experience! KH



Previous
Repeated testicle/abdominal/pelvic pain
Next
can lamzid and neviropine cause lapoatrophy?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement